# SDR P5CA2019112520219

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,878 hours, 21,580 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GEN CONT TRIPPED, RESET WAS SUCCESSFUL. FOLLOWED BY SEVERAL FLASHES OF GEN DRIVE LIGHT.( RAN BITE ON BPCU, FAULTS LT IDG LOW OIL PRESSURE. SERVICED IDG IAW AMM 12-13-03, RAN ENG IAW AMM 71-00-00. IDG OPS CHECKS GOOD, NO LEAKS. RE-RAN BPCU BITE, NO FAULTS. )
